MAUDE Adverse Event Report: QUEST MEDICAL, INC. Q2 LOW PRESSURE POWER INJECTION EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

QUEST MEDICAL, INC. Q2 LOW PRESSURE POWER INJECTION EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 95907
Medical Device Problem Codes Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical has not yet received the affected device from avia vascular for investigation.Quest will file a supplemental report at the conclusion of the investigation.
 
Event or Problem Description
It was reported to quest medical by avia vascular of an alleged defect with product code 95907.The report indicated that a leak had occurred in the line.It was confirmed that there were no patient complications.
 
Additional Manufacturer Narrative
A representative from quest went to the customer's location to determine a possible root cause for the reported product failure.The representative was able to complete 4 cases with the customer's blood collection device with no issues.The root cause was determined to be a usage error.Quest has concluded the investigation.Quest will continue to monitor complaint trends for this complaint condition.

Brand Name
Q2 LOW PRESSURE POWER INJECTION EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
daniel mckearan
1 allentown pkwy
allen, TX 75002
9723326430
MDR Report Key17490763
Report Number1649914-2023-00021
Device Sequence Number20790262
Product Code FPA
UDI-Device Identifier00634624959071
UDI-Public00634624959071
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K162804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model Number95907
Device Lot Number67356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown